# SDR R61A201509160649

- Difficulty date: September 16, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 25,167 hours, 16,954 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR FOOT AT FRAME 86 BETWEEN STR 26-27R IS CORRODED.  MAINTENANCE R & R SHEAR FOOT AT FRAME 86 BETWEEN STR 26-27R IAW SRM 51-41-01, 51-41-02. PN 170-66033-001 SHEAR FOOT.
